Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sheehan's syndrome, deathtired, knee swollen, cold feet, feet color change to blue, hydrocortisone injection

hello. i have syndrome of sheehan, i have meds for it. i went to ride a bike, when i want to drive back home it was to tough en to heavy, but i did make it. the day after i rest, the day after that i take it easy on myself, later that day i went to a warm bath, there it went wrong i didnt have any strenght left and was deathtired. the next morning i could barrely walk and it felt like my knees where swollen, had cold feet and when i sat down my feet went blue/purple. i have this for 3 days now. i even took once an hydocortisone inject. whats wrong? what can i do? gr Petra
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Hi there, it could be raynaud's syndrome. It is triggered by cold weather. You can ask about treatment options from your doctor since there creams and also gels for this purpose. Best
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor